MathSciNet Relay Station
MathSciNet bibliographic data
MR1849654 (2002h:35086) 35J65 (35J20)
Grossi, M.; Magrone, P.; Matzeu, M. Linking type solutions for elliptic equations with indefinite nonlinearities up to the critical growth. Discrete Contin. Dynam. Systems 7 (2001), no. 4, 703–718.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement